Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Noetherianness of wreath products of Abelian Lie algebras with respect to equations of universal enveloping algebra

Full text
Author(s):
Romanovskii, N. S. [1] ; Shestakov, I. P. [1, 2]
Total Authors: 2
Affiliation:
[1] Russian Acad Sci, Siberian Branch, Novosibirsk 630090 - Russia
[2] San Paulo Univ, BR-05315970 Sao Paulo - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Algebra and Logic; v. 47, n. 4, p. 269-278, JUL 2008.
Web of Science Citations: 1
Abstract

It is proved that a wreath product of two Abelian finite-dimensional Lie algebras over a field of characteristic zero is Noetherian w.r.t. equations of a universal enveloping algebra. This implies that an index 2 soluble free Lie algebra of finite rank, too, has this property. (AU)

FAPESP's process: 07/50405-6 - Nikolay Romanovskiy | Sobolev Institute of Mathematics - Russia
Grantee:Ivan Chestakov
Support Opportunities: Research Grants - Visiting Researcher Grant - International